Abstract
In this paper, we study the neutral-type BAM neural networks with time-varying delays. By applying the continuation theorem and some analysis techniques, some sufficient conditions to guarantee the neutral-type BAM neural networks have at least one periodic solution are proposed. Moreover, we also consider the asymptotic behaviours of periodic solutions by Lyapunov function and inequality \(2ab\le a^{2}+b^{2}\). At last, an example is given to illustrate the effectiveness and feasibility of the obtain results.
Similar content being viewed by others
Explore related subjects
Discover the latest articles, news and stories from top researchers in related subjects.References
Kosko B (1987) Adaptive bi-directional associative memories. Appl Opt 26:4947–4960
Hopfield J (1982) Neural networks and physical systems with emergent collective computational abilities. Proc Natl Acad Sci 79:2554–2558
Cao J (2003) Global asymptotic stability of delayed bi-directional associative memory neural networks. Appl Math Comput 142:333–339
Chen A, Huang L, Cao J (2003) Existence and stability of almost periodic solution for BAM neural networks with delays. Appl Math Comput 137:177–193
Zhang L, Shi B (2009) Exponential stability of BAM neural networks with time-varying delays. Appl Math Comput 30:385–396
Wei X, Qiu Z (2013) Anti-periodic solutions for BAM neural networks with time delays. Appl Math Comput 221:221–229
Yang W (2014) Periodic solution for fuzzy cohenCgrossberg BAM neural networks with both time-varying and distributed delays and variable coefficients. Neural Process Lett 40:51–73
Wang F, Sun D, Wu H (2015) Global exponential stability and periodic solutions of high-order bidirectional associative memory (BAM) neural networks with time delays and impulses. Neurocomputing 155:261–276
Li H, Jiang H, Hu C (2016) Existence and global exponential stability of periodic solution of memristor-based BAM neural networks with time-varying delays. Neural Netw 75:97–109
Wang Z, Huang L (2016) Global stability analysis for delayed complex-valued BAM neural networks. Neurocomputing 173:2083–2089
Ammar B, Brahmi H, Chérif F (2018) On the weighted pseudo-almost periodic solution for BAM networks with delays. Neural Process Lett 48:849–862
Zhang Z, Li F (2018) Global asymptotic stability of periodic solutions for neutral-type delayed BAM neural networks by combining an abstract theorem of k-set contractive operator with LMI method. Neural Process Lett. https://doi.org/10.1007/s11063-018-9941-2
Wang K, Zhu Y (2010) Stability of almost periodic solution for a generalized neutral-type neural networks with delays. Neurocomputing 73:3300–3307
Liu Y, Du B, Alsaedi A (2017) Existence and global exponential stability of periodic solution for a class of neutral-type neural networks with time delays. Neural Process Lett 45:981–993
Rabinowitz P (1990) Homoclinic orbits for a class of Hamiltonian systems. Proc R Soc Edinb Sect A 114:33–38
Lzydorek M, Janczewska J (2005) Homoclinic solutions for a class of the second order Hamiltonian systems. J Differ Equ 219:375–389
Tang X, Xiao L (2009) Homoclinic solutions for ordinary p-Laplacian systemswith a coercive potential. Nonlinear Anal 71:1124–1132
Lu S (2008) Periodic solutions to a second order p-Laplacian neutral functional differential system. Nonlinear Anal 69:4215–4229
Lu S, Ge W (2002) Periodic solutions for a kind of second order differential equations with multiple deviating arguments. Appl Math Comput 146:195–209
Barbalat I (1959) Systems d’equations differential d’oscillationsn onlinearities. Rev Roum Math Pures Appl 4:267–270
Acknowledgements
The authors would like to thank the editor and reviewers for their insightful and constructive comments. This work was supported by the NSFC (11571088, 11471109), the Zhejiang Provincial Natural Science Foundation of China ( LY14A010024), and Scientific Research Fund of Hunan Provincial Education Department ( 14A098).
Author information
Authors and Affiliations
Corresponding author
Additional information
Publisher's Note
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Rights and permissions
About this article
Cite this article
Gao, D., Li, J. Global Asymptotic Stability of Periodic Solutions for Neutral-Type BAM Neural Networks with Delays. Neural Process Lett 51, 367–382 (2020). https://doi.org/10.1007/s11063-019-10092-y
Published:
Issue Date:
DOI: https://doi.org/10.1007/s11063-019-10092-y